TITLE

Canonoid transformations in generalized mechanics

AUTHOR(S)
Teixeira, Julio M.; Negri, Luiz J.; De Oliveira, Luimar C.
PUB. DATE
September 1989
SOURCE
Journal of Mathematical Physics;Sep89, Vol. 30 Issue 9, p2062
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The problem of obtaining two Hamiltonian functions linked by a canonoid transformation is solved in the realm of generalized mechanics. By pairing the canonically conjugated pairs of variable a technique that also appears to be useful in solving many other problems in generalized mechanics is introduced.
ACCESSION #
9821881

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics